MathSciNet Relay Station
MathSciNet bibliographic data
MR2197106 60H10 (34A12 34A40 34F05 60J60)
Fang, Shizan; Zhang, Tusheng A study of a class of stochastic differential equations with non-Lipschitzian coefficients. Probab. Theory Related Fields 132 (2005), no. 3, 356–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement